# SDR HEEA064985

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Leaking
- Location: Compressor
- Component: 6890550
- Stage of operation: IN
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  FAILED LEAK CHECK, I/A/W 10W2 OPERATION AND MAINTENANCE MANUAL 6TH ED. REV. 3 DATED 7-15-99 SECTION 72-30-00 PARA. 3/B/12. INSTALLED NEW REPLACEMENT NR 1 SEAL.
